# SDR FDEA201107293017

- Difficulty date: July 29, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 47,063 hours, 9,127 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Panel
- Part number: AJC81611
- Condition: Cracked
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - NR 2 ENGINE RT AIR INTAKE REAR INTERIOR SUPPORT STRUCTURE (364RR)   FOUND SUSPECTED CRACKED.  REPAIRE CARRIED OUT AS PER EA 1-5530-143624. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 112.
